# SDR SWAA2014022525528

- Difficulty date: February 22, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 22,765 hours, 13,579 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 61362
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION DECLARED EMERGENCY BURNING RUBBER, FOLLOWED BY ELECTRICAL SMELL AROUND ROW 2 FWD TO OF GALLEY.  DIVERTED TO KLIT & DECLARED EMERGENCY.  REPAIRED LIGHT IAW MM.
